Segui
Anastasios Tongas
Anastasios Tongas
University of Patras, Department of Mathematics
Email verificata su math.upatras.gr
Titolo
Citata da
Citata da
Anno
Yang-Baxter maps and symmetries of integrable equations on quad-graphs
VG Papageorgiou, AG Tongas, AP Veselov
Journal of mathematical physics 47 (8), 083502, 2006
902006
The Boussinesq integrable system: compatible lattice and continuum structures
A Tongas, F Nijhoff
Glasgow Mathematical Journal 47 (A), 205-219, 2005
622005
On quadrirational yang-baxter maps
VG Papageorgiou, YB Suris, AG Tongas, AP Veselov
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 6, 033, 2010
432010
Yang–Baxter maps and multi-field integrable lattice equations
VG Papageorgiou, AG Tongas
Journal of Physics A: Mathematical and Theoretical 40 (42), 12677, 2007
342007
Affine linear and D4 symmetric lattice equations: symmetry analysis and reductions
A Tongas, D Tsoubelis, P Xenitidis
Journal of Physics A: Mathematical and Theoretical 40 (44), 13353, 2007
312007
A family of integrable nonlinear equations of hyperbolic type
A Tongas, D Tsoubelis, P Xenitidis
Journal of Mathematical Physics 42 (12), 5762-5784, 2001
252001
Tetrahedron maps and symmetries of three dimensional integrable discrete equations
P Kassotakis, M Nieszporski, V Papageorgiou, A Tongas
Journal of Mathematical Physics 60 (12), 123503, 2019
222019
Yang-Baxter maps associated to elliptic curves
VG Papageorgiou, AG Tongas
arXiv preprint arXiv:0906.3258, 2009
192009
Symmetries and group invariant reductions of integrable partial difference equations
A Tongas, D Tsoubelis, V Papageorgiou
Proceedings of 10th International Conference in MOdern GRoup ANalysis 222, 230, 2005
142005
A discrete Garnier type system from symmetry reduction on the lattice
A Tongas, F Nijhoff
Journal of Physics A: Mathematical and General 39 (39), 12191, 2006
132006
Generalized hyperbolic Ernst equations for an Einstein–Maxwell–Weyl field
A Tongas, F Nijhoff
Journal of Physics A: Mathematical and General 38 (4), 895, 2005
122005
Integrability aspects of a Schwarzian PDE
A Tongas, D Tsoubelis, P Xenitidis
Physics Letters A 284 (6), 266-274, 2001
92001
Integrable two-component systems of difference equations
P Kassotakis, M Nieszporski, V Papageorgiou, A Tongas
Proceedings of the Royal Society A 476 (2234), 20190668, 2020
62020
Integrable two-component difference systems of equations
P Kassotakis, M Nieszporski, V Papageorgiou, A Tongas
Proc. R. Soc. A 476, 20190668, 2020
52020
On the symmetries of integrable partial difference equations
A TONGAS
Difference Equations, Special Functions And Orthogonal Polynomials, 654-663, 2007
32007
Integrable multi-component difference systems of equations
P Kassotakis, M Nieszporski, V Papageorgiou, A Tongas
arXiv preprint arXiv:1908.02413, 2019
22019
Set-theoretic solutions to the quantum Yang-Baxter relation and multi-field integrable lattice equations
VG Papageorgiou, AG Tongas
arXiv preprint math/0702577, 2008
2008
Generalized Ernst equations for plane symmetric spacetimes and compatible lattice structures
A Tongas
Journal of Physics: Conference Series 8 (1), 34, 2005
2005
Geometrical Aspects of AN Integrable Nonlinear Equation of the Schwarzian Type
A Tongas
Recent Developments In Gravity, 150-154, 2003
2003
Symmetry reductions of integrable equations on quad-graphs and discrete Painlev equations
A Tongas, F Nijhoff, V Papageorgiou, A Veselov
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20